# SDR REXA2024031300256

- Difficulty date: November 20, 2023
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151062
- Condition: Corroded
- Location: Bs 1015-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L IS CORRODED BETWEEN F.S. 1015 TO F.S. 1047. REPAIRED IAW ENDEAVOR EA CRJ953-15868 REV. IR DATED 12/15/2023 AND EA CRJ953-15867 REV. IR DATED 12/15/2023.
